Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Degree theory for noncompact multivalued vector fields


Authors: W. V. Petryshyn and P. M. Fitzpatrick
Journal: Bull. Amer. Math. Soc. 79 (1973), 609-613
MSC (1970): Primary 47H10; Secondary 47H99
DOI: https://doi.org/10.1090/S0002-9904-1973-13226-4
MathSciNet review: 0317117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H10, 47H99

Retrieve articles in all journals with MSC (1970): 47H10, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13226-4